MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; FALT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; FALT PE HC LINER
Model Number 01.32.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 february 2020: lot 1906064: (b)(4) items manufactured and released on 22-jul-2019.Expiration date: 2024-07-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 14 february 2020: screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 ((b)(4)) lot.1906576.Lot 1906576: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 2024-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Screws: mpact 01.32.6515 cancellous bone screw, flat head ø 6,5 l 15 ((b)(4)) lot.1902132 lot 1902132: (b)(4) items manufactured and released on 23-apr-2019.Expiration date: 2024-03-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Cup: mpact 01.32.148dh acetabular shell ø48 two-holes ((b)(4)) lot.1905333.Lot 1905333: (b)(4) items manufactured and released on 20-sep-2019.Expiration date: 2024-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 ((b)(4)) lot.1905637.Lot 1905333: (b)(4) items manufactured and released on 20-sep-2019.Expiration date: 2024-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: amistem p 01.18.429 amistem-p collared std stem size 00 ((b)(4)) lot.189965.Lot 189965: (b)(4) items manufactured and released on 06-feb-2019.Expiration date: 2024-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed an i&d and removed all components from the patient and then put brand new clean implants in the patient 12 days after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/C
Common Device Name
FALT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9804583
Report Number3005180920-2020-00137
Device Sequence Number10957084
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number01.32.3239HCT
Device Catalogue Number01.32.3239HCT
Device Lot Number1906064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR